"False"
Hoppa direkt till innehållet
umu.se
För studenter
För forskare
Bibliotek
För medarbetare
Logga in
Student
Logga in på studentwebben
Redigera
Redigera innehåll på umu.se
English site
Sök
Meny
X stäng menyn
Meny
Sök
Sök inom:
Sök inom:
Allt
Utbildning
Forskning
Personal
Studentwebb
Nyheter
Andra söktjänster
Hitta kurser och program
Sök välkomstbrev
Bibliotekets söktjänst
Huvudmenyn dold.
Logga in
Student
Logga in på studentwebben
Redigera
Redigera innehåll på umu.se
English
Start
Forskning
Diskret matematik
Du är här:
Publikationer
Publikationer
2026
Bisection width, discrepancy, and eigenvalues of hypergraphs
Journal of combinatorial theory. Series B (Print)
, Elsevier 2026, Vol. 177 : 186-215
Räty, Eero; Tomon, István
2026
Chains in episodes of democratization
European Journal of Political Research
Morrison, Kelly; Lundstedt, Martin; Sato, Yuko; et al.
2026
Dedekind's problem in the hypergrid
Advances in Mathematics
, Elsevier 2026, Vol. 488
Falgas-Ravry, Victor; Räty, Eero; Tomon, István
2026
Density conditions for
k
vertex-disjoint triangles in tripartite graphs
Journal of Graph Theory
, John Wiley & Sons 2026, Vol. 113, (4) : 634-649
Guo, Mingyang; Markström, Klas
2026
Determining the Metric Dimension of Ka×Kb×Kc by Static Black-Peg Mastermind
Fundamentals of computation theory: 25th International symposium, FCT 2025, Wrocław, Poland, September 15–17, 2025, Proceedings
, Cham: Springer 2026 : 194-207
Gledel, Valentin; Jäger, Gerold
2026
Exact number of flips required to sort a burnt stack of pancakes
Nineteenth International Symposium on Combinatorial Search
, AAAI Press 2026 : 84-92
Jäger, Gerold; Oijid, Nacim
2026
Explicit constructions of optimal blocking sets and minimal codes
Combinatorica
, Springer 2026, Vol. 46, (2)
Bishnoi, Anurag; Tomon, István
2026
Extending the definition of single and set tolerances
Operations Research Letters
, Elsevier 2026, Vol. 65
Jäger, Gerold; Turkensteen, Marcel
2026
Factorization norms and an inverse theorem for MaxCut
Mathematische Annalen
, Springer Nature 2026, Vol. 394, (3)
Balla, Igor; Hambardzumyan, Lianna; Tomon, István
2026
Geometric constructions for Ramsey–Turán theory
Journal of the European Mathematical Society
, European Mathematical Society Publishing House 2026, Vol. 28, (1) : 79-112
Liu, Hong; Reiher, Christian; Sharifzadeh, Maryam; et al.
2026
Hyperplane covers of finite spaces and applications
Transactions of the American Mathematical Society
, American Mathematical Society (AMS) 2026, Vol. 379 : 137-156
Nagy, János; Pach, Péter Pál; Tomon, István
2026
Long induced paths in K
s,s
-free graphs
Journal of Graph Theory
, John Wiley & Sons 2026, Vol. 112, (4) : 438-441
Hunter, Zach; Milojević, Aleksa; Sudakov, Benny; et al.
2026
Near triple arrays
Journal of combinatorial theory. Series A (Print)
, Elsevier 2026, Vol. 219
Gordeev, Alexey; Markström, Klas; Öhman, Lars-Daniel
2026
Positive discrepancy, maxcut, and eigenvalues of graphs
Transactions of the American Mathematical Society
, American Mathematical Society (AMS) 2026, Vol. 379, (3) : 2111-2140
Räty, Eero; Sudakov, Benny; Tomon, István
2026
Quantum superalgebras and the free-fermionic Yang-Baxter equation
Journal of Algebra
, Elsevier 2026, Vol. 696 : 315-343
Brubaker, Ben; Bump, Daniel; Gustafsson, Henrik P. A.
2026
Resolvable triple arrays
The Electronic Journal of Combinatorics
, The Electronic Journal of Combinatorics 2026, Vol. 33, (2)
Gordeev, Alexey; Öhman, Lars-Daniel
2026
Rigidity of graphs in homogeneous and locally homogeneous spaces
Doctoral thesis / Umeå University, Department of Mathematics
Vermant, Joannes
2026
Structural rigidity and flexibility using graphs of groups
Applicable Algebra in Engineering, Communication and Computing
Stokes, Klara; Vermant, Joannes
2026
The generalized double pouring problem: analysis, bounds and algorithms
Discrete Applied Mathematics
, Elsevier 2026, Vol. 388 : 201-221
Jäger, Gerold; Lehtilä, Tuomo
2026
The quantitative fractional Helly theorem
Israel Journal of Mathematics
, Springer Nature 2026, Vol. 274 : 235-253
Frankl, Nóra; Jung, Attila; Tomon, István
2025
A note on locating-dominating sets in twin-free graphs
Discrete Mathematics
, Elsevier 2025, Vol. 348, (2)
Bousquet, Nicolas; Chuet, Quentin; Falgas-Ravry, Victor; et al.
2025
A threshold for relative hyperbolicity in random right-angled Coxeter groups
Advances in Mathematics
, Elsevier 2025, Vol. 482
Behrstock, Jason; Çiçeksiz, Recep Altar; Falgas-Ravry, Victor
2025
Cayley incidence graphs
Ars Mathematica Contemporanea
Árnadóttir, Arnbjörg Soffía; Gordeev, Alexey; Lato, Sabrina; et al.
2025
Coherent domains and improved lower bounds for the maximum size of Condorcet domains
Discrete Applied Mathematics
, Vol. 370 : 57-70
Karpov, Alexander; Markström, Klas; Riis, Søren; et al.
2025
Complex branches of a generalized Lambert W function arising from p, q-binomial coefficients
Annales Polonici Mathematici
, Institute of Mathematics, Polish Academy of Sciences 2025, Vol. 134, (1) : 1-18
Åhag, Per; Czyż, R.; Lundow, Per-Håkan
2025
Computation of lower tolerances of combinatorial bottleneck problems
Discrete Optimization
, Elsevier 2025, Vol. 56
Jäger, Gerold; Turkensteen, Marcel
2025
Condorcet domains on at most seven alternatives
Mathematical Social Sciences
, Elsevier 2025, Vol. 133 : 23-33
Akello-Egwel, Dolica; Leedham-Green, Charles; Litterick, Alastair; et al.
2025
Does it move?: euclidean and projective rigidity of hypergraphs
Research report in mathematics
, 79/25
Lundqvist, Signe
2025
Enumeration and construction of row-column designs
Journal of combinatorial designs (Print)
, John Wiley & Sons 2025, Vol. 33, (9) : 357-372
Jäger, Gerold; Markström, Klas; Shcherbak, Denys; et al.
2025
Flag transitive geometries with trialities and no dualities coming from Suzuki groups
Journal of combinatorial theory. Series A (Print)
, Elsevier 2025, Vol. 213
Leemans, Dimitri; Stokes, Klara; Tranchida, Philippe
2025
Gymnasiearbeten inom matematik
Umeå: Umeå University 2025
Raman Sundström, Manya; Ewald, Christian Oliver; Lundow, Per-Håkan; et al.
2025
Kővári-Sós-Turán theorem for hereditary families
Journal of combinatorial theory. Series B (Print)
, Elsevier 2025, Vol. 172 : 168-197
Hunter, Zach; Milojević, Aleksa; Sudakov, Benny; et al.
2025
Large cuts in hypergraphs via energy
Mathematical proceedings of the Cambridge Philosophical Society (Print)
, Cambridge University Press 2025, Vol. 179 : 45-61
Räty, Eero; Tomon, István
2025
Matrix discrepancy and the log-rank conjecture
Mathematical programming
, Springer Nature 2025, Vol. 212 : 567-569
Sudakov, Benny; Tomon, István
2025
The number of symmetric chain decompositions
Proceedings of the American Mathematical Society
, American Mathematical Society (AMS) 2025, Vol. 153, (4) : 1511-1518
Tomon, István
2025
When is a planar rod configuration infinitesimally rigid?
Discrete & Computational Geometry
, Springer Nature 2025, Vol. 73, (1) : 25-48
Lundqvist, Signe; Stokes, Klara; Öhman, Lars-Daniel
2024
Assessing the effect of multiple cost changes using reverse set tolerances
Discrete Applied Mathematics
, Elsevier 2024, Vol. 354 : 279-300
Jäger, Gerold; Turkensteen, Marcel
2024
CDL: A fast and flexible library for the study of permutation sets with structural restrictions
SoftwareX
, Elsevier 2024, Vol. 28
Zhou, Bei; Markström, Klas; Riis, Søren
2024
Colored vertex models and Iwahori Whittaker functions
Selecta Mathematica, New Series
, Springer Nature 2024, Vol. 30, (4)
Brubaker, Ben; Buciumas, Valentin; Bump, Daniel; et al.
2024
Coloring lines and Delaunay graphs with respect to boxes
Random structures & algorithms (Print)
, John Wiley & Sons 2024, Vol. 64, (3) : 645-662
Tomon, István
2024
Enumeration of sets of mutually orthogonal latin rectangles
The Electronic Journal of Combinatorics
, Australian National University Press 2024, Vol. 31, (1)
Jäger, Gerold; Öhman, Lars-Daniel; Markström, Klas; et al.
2024
Evasive sets, covering by subspaces, and point-hyperplane incidences
Discrete & Computational Geometry
, Springer 2024, Vol. 72 : 1333-1347
Sudakov, Benny; Tomon, István
2024
Exponential Erdős–Szekeres theorem for matrices
Proceedings of the London Mathematical Society
, John Wiley & Sons 2024, Vol. 129, (3)
Çiçeksiz, Recep Altar; Jin, Zhihan; Räty, Eero; et al.
2024
Iwahori-metaplectic duality
Journal of the London Mathematical Society
, John Wiley & Sons 2024, Vol. 109, (6)
Brubaker, Ben; Buciumas, Valentin; Bump, Daniel; et al.
2024
Minimum-degree conditions for rainbow triangles
Journal of Graph Theory
, John Wiley & Sons 2024, Vol. 107, (2) : 298-329
Falgas-Ravry, Victor; Markström, Klas; Räty, Eero
2024
On a generalised Lambert
W
branch transition function arising from
p
,
q
-binomial coefficients
Applied Mathematics and Computation
, Elsevier 2024, Vol. 462
Åhag, Per; Czyż, R.; Lundow, Per-Håkan
2024
On an extremal problem for locally sparse multigraphs
European journal of combinatorics (Print)
, Elsevier 2024, Vol. 118
Falgas-Ravry, Victor
2024
On density conditions for transversal trees in multipartite graphs
The Electronic Journal of Combinatorics
, The Electronic Journal of Combinatorics 2024, Vol. 31, (4)
Badakhshian, Leila; Falgas-Ravry, Victor; Sharifzadeh, Maryam
2024
On trialities and their absolute geometries
Advances in Geometry
, Walter de Gruyter 2024, Vol. 24, (4) : 449-462
Leemans, Dimitri; Stokes, Klara; Tranchida, Philippe
2024
Optimal strategies for the static black-peg AB game with two and three pegs
Discrete Mathematics, Algorithms and Applications (DMAA)
, World Scientific 2024, Vol. 16, (4)
Jäger, Gerold; Drewes, Frank
Här hittar du fler publikationer
Senast uppdaterad:
2021-12-01